Existence and uniqueness of solutions to degenerate semilinear parabolic equations

Stahel, Andreas (1991). Existence and uniqueness of solutions to degenerate semilinear parabolic equations Journal of Differential Equations, 93(2), pp. 311-331. Elsevier

[img] Text
stahel 1991 Existence and uniqueness of solutions to degenerate semilinear parabolic equations1-s2.0-0022039691900152-main.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (878kB) | Request a copy

Item Type:

Journal Article (Original Article)

Division/Institute:

School of Engineering and Computer Science > Institute for Human Centered Engineering (HUCE) > HUCE / HuCE - scienceLab

Name:

Stahel, Andreas

ISSN:

0022-0396

Publisher:

Elsevier

Language:

English

Submitter:

Andreas Stahel

Date Deposited:

17 Nov 2020 14:00

Last Modified:

17 Nov 2020 14:00

ARBOR DOI:

10.24451/arbor.13043

URI:

https://arbor.bfh.ch/id/eprint/13043

Actions (login required)

View Item View Item
Provide Feedback